Article

Homoeopathy: Inaccuracies, Misunderstandings and Half-Truths in Allopathic Doses

Department of Complementary Medicine, School of Sport and Health Sciences, University of Exeter, UK.
Clinical Oncology (Impact Factor: 2.83). 07/2002; 14(3):254-5. DOI: 10.1053/clon.2002.0094
Source: PubMed
1 Follower
 · 
65 Views
 · 
0 Downloads
  • [Show abstract] [Hide abstract]
    ABSTRACT: The purpose of this paper is to explore the possibility that adverse reactions and drug interactions arising from the use of homeopathic and herbal medicines could lead to confusion when adverse reactions to conventional medicines are reported. An extensive literature review was conducted on the occurrence of adverse reactions and drug interactions following the use of homeopathic or herbal remedies, and the potential for these to confound adverse event reporting to conventional medicines considered. The survey demonstrates the potential for herbal remedies and homeopathic products, to produce adverse drug reactions or drug interactions, and shows the scope for potential for confusion with those arising from conventional medicines. There is a need for greater awareness that adverse reactions apparently due to a conventional medicine, might in reality be due to a herbal medicine or a drug interaction between a herbal medicine and a conventional drug, particularly when a health professional is unaware of the extent of a patient's self-medication with alternative therapies.
    Human &amp Experimental Toxicology 06/2005; 24(5):219-33. DOI:10.1191/0960327105ht529oa · 1.41 Impact Factor
  • [Show abstract] [Hide abstract]
    ABSTRACT: In recent months, numerous false statements have emerged about my attitude towards homoeopathy. This article is an attempt to set the record straight by describing my attitude during the last 15 years. This is carried out by citing from my own publications on the subject. It is concluded that my attitude changed because of the scientific evidence, which was published during this period.
    International Journal of Clinical Practice 11/2009; 63(11):1558-61. DOI:10.1111/j.1742-1241.2009.02169.x · 2.54 Impact Factor